RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 5, Pages 1049–1087 (Mi izv1598)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics for equations with singularities in the characteristics

V. P. Maslov, V. E. Nazaikinskii


Abstract: The operator method of constructing the asymptotics for degenerate equations is considered in this article. Machinery for asymptotic representations of Poisson algebras is constructed, which permits explicit expressions for the parametrices of such equations to be derived.
Bibliography: 52 titles.

Full text: PDF file (3571 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:2, 315–347

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J70, 35L80, 35A35, 58G15, 58G16; Secondary 35A30, 35N15
Received: 18.05.1981

Citation: V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Izv. Akad. Nauk SSSR Ser. Mat., 45:5 (1981), 1049–1087; Math. USSR-Izv., 19:2 (1982), 315–347

Citation in format AMSBIB
\Bibitem{MasNaz81}
\by V.~P.~Maslov, V.~E.~Nazaikinskii
\paper Asymptotics for equations with singularities in the characteristics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 5
\pages 1049--1087
\mathnet{http://mi.mathnet.ru/izv1598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637616}
\zmath{https://zbmath.org/?q=an:0503.35037|0484.35009}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 2
\pages 315--347
\crossref{https://doi.org/10.1070/IM1982v019n02ABEH001420}


Linking options:
  • http://mi.mathnet.ru/eng/izv1598
  • http://mi.mathnet.ru/eng/izv/v45/i5/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, Theoret. and Math. Phys., 53:3 (1982), 1186–1195  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Karasev, V. P. Maslov, “Pseudodifferential operators and a canonical operator in general symplectic manifolds”, Math. USSR-Izv., 23:2 (1984), 277–305  mathnet  crossref  mathscinet  zmath
    3. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:361
    Full text:105
    References:71
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020